BIROn - Birkbeck Institutional Research Online

Browse by Journal and Volume

Up a level
Export as [feed] Atom [feed] RSS
Group by: Author(s) | Date | School | No Grouping
Number of items: 1.

Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences

Nedev, Z.P. and Wood, Peter (2000) A polynomial-time algorithm for finding regular simple paths in outerplanar graphs. Journal of Algorithms 35 (2), pp. 235-259. ISSN 0196-6774.

This list was generated on Fri Aug 29 02:45:14 2025 BST.